# SDR UIEA2019070804707

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,557 hours, 18,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 802417012
- Part serial: 2036957
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR 90% N1 LT ENG HPSOV MSG(  R&R / LT ENG HPSOV. DETERMINED TO BE THE LIMIT SWITCHES FOR "OPEN" & / "CLOSED" ON THE PRSOV. REF AMM 36-11-07 FOR R&R OF HPSOV & / OPS TEST (THUMB) CHECK OF HPSOV PASSED. OPS CHECK WITH "MPA" TEST PER / AMM 71-00-00 TEST 5 AS WELL. OPS CHECK GOOD @ THIS TIME.   )
